Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Heavy bleeding with clots, cramps, Mirena removed and put on Yasmin, skipped the sugar pills. Is this from Mirena?

Hi I had my Mirena removed 6 weeks ago and was put on Yasmin straight away, I beel heavily and with clotting for 3 weeks so skipped my sugar pills. I have one week left of cycle 2 on yasmine until I take my sugar pills. This morning I started clotting agian and having cramps and have very dark brown blood discharge . Is this from Mirena?
Asked On : Wed, 21 Nov 2012
Answers:  1 Views:  124
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Mirena cannot be the cause of your current symptoms. Though, withdrawal effects are seen after removal, the fact that you were put on hormones immediately rules out this cause. As menstrual disturbances like inter-menstrual spotting, heavy bleeding and irregular bleeding are a common side effect during the early months of pill intake, this seems to be the more likely cause. Please see your specialist for a proper appraisal of the situation and see if you need to change the pill. Please have a good diet and adequate rest. Take care.
Answered: Thu, 3 Jul 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor